The Analytic Solution of Sequential Space-Time Fractional Diffusion Equation Including Periodic Boundary Conditions


Creative Commons License

Çetinkaya S., Demir A., Kodal Sevindir H.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.11, no.1, pp.17-28, 2020 (ESCI)

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2020
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.17-28
  • Kocaeli University Affiliated: Yes